# SDR CALA2019042900663

- Difficulty date: April 28, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 62,321 hours, 24,998 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Attach Fitting
- Part number: D5598250020101
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR IB AND OUTBD PCU ATTACH FITTINGS CORRODED AT BUSHING BORES A3NB-55-3-0001 PER NON ROUTINE 9297050.  REMOVED AND REPLACED RH ELEVATOR I/B AND OUTBOARD PCU ATTACH FIT TINGS IAW A320 SRM 55-26-47-300-003.
